# SDR UALA2012051002701

- Difficulty date: May 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,213 hours, 18,936 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1660 TOP SURFACE HAS CORROSION FROM BL 0 TO LBL 38.  FLOORBEAM REPAIRED PER SRM 53-00-51 REPAIR 3.
